MAUDE Adverse Event Report: Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use

Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use
Catalog Number 94640
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Migration (4003)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Subcutaneous Nodule (4548)
Date of Event 04/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported that a patient was injected with juvéderm® voluma¿ xc and the product migrated above the eye.Hcp had to utilize the ultrasound to dissolve the product.Additionally, the healthcare professional reported that the patient received juvéderm® voluma¿ xc in the right lateral cheek last year.The patient experienced mild swelling as an adverse event.One month later, filler was observed in the eyelid, and the issue persisted two months later.During a follow-up appointment, the hcp stated that the swelling had moved toward the eye and caused a bulging vein.The hcp made several attempts to dissolve the product; each attempt resulted in mild improvement but did not fully resolve the issue.Ultrasound imaging showed that the product had been placed in connective tissue and muscle.Diagnostic tests performed last year showed the following: the first ultrasound identified ha blocking in the deep temporal artery; the next ultrasound noted a filler nodule in the eyelid; and the final ultrasound identified a nodule on the right eyelid, with filler product located lateral to the right eye.The nodule was located on the right tarsal eyelid, and a large amount of filler product was present in the eye muscles.Ha blocking was also observed in the lateral orbital vein.Medical intervention was provided last year with hylenex under ultrasound guidance using a 27-gauge, 1.5-inch needle on three separate occasions.The patient¿s symptoms have not resolved, and the patient is scheduled for another follow-up appointment.
 
Event or Problem Description
Following an aesthetic injection complication, multiple in-person and telemedicine assessments and filler-dissolving treatments were completed.Treatment history included hyaluronic acid filler injections to the deep temple and lateral cheek, with prior filler placements in the cheeks, temples, and under-eye areas by other providers.Persistent concerns involve subtle right upper-eyelid fullness and a small superficial vein near the outer eye, although significant improvement and no visual disturbance, pain, swelling, skin changes, tearing, dryness, inflammation, or hypervascularity were reported.Examination identified soft, non-tender, non-red fullness visible only with upward eyelid traction; imaging associated the area with a herniated infraorbital fat pad and showed no filler.Laser treatment may be considered if the superficial vein remains cosmetically bothersome.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b5, b6, h8.

Brand Name
Juvederm Voluma XC 27G 2 x 1mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50789175
Report Number3005113652-2026-01092
Device Sequence Number13115682
Product Code LMH
UDI-Device Identifier30888628000012
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Catalogue Number94640
Device Lot Number1002724365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale